# SDR ABXA20211012100

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 66,165 hours, 44,376 cycles
- Engine: Ge CF680A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL RIGHT REV (AMBER) LIGHT ILLUMINATED. ABORTED TAKE OFF AND RETURNED TO BLOCK. AIRCRAFT GROUNDED BY MAINTENANCE. RIGHT REVERSER WAS DEFERRED IAW ABX MEL 78-31-1A. AIRCRAFT RETURNED TO SERVICE.
